| 
Citations
 | 
   web
Coudert, D., Luedtke, J., Moreno, E., & Priftis, K. (2018). Computing and maximizing the exact reliability of wireless backhaul networks. In Electronic Notes in Discrete Mathematics (Vol. 64, pp. 85–94).
toggle visibility
Ramirez-Pico, C., & Moreno, E. (2021). Generalized Adaptive Partition-based Method for Two-Stage Stochastic Linear Programs with Fixed Recourse. Math. Program., to appear.
toggle visibility
Letelier, O. R., Espinoza, D., Goycoolea, M., Moreno, E., & Munoz, G. (2020). Production Scheduling for Strategic Open Pit Mine Planning: A Mixed-Integer Programming Approach. Oper. Res., 68(5), 1425–1444.
toggle visibility
Canessa, G., Moreno, E., & Pagnoncelli, B. K. (2021). The risk-averse ultimate pit problem. Optim. Eng., Early access, 24 pp.
toggle visibility
Barrera, J., Carrasco, R. A., & Moreno, E. (2020). Real-time fleet management decision support system with security constraints. TOP, 28(3), 728–748.
toggle visibility
Rezakhah, M., Moreno, E., & Newman, A. (2020). Practical performance of an open pit mine scheduling model considering blending and stockpiling. Comput. Oper. Res., 115, 12 pp.
toggle visibility
Barrera, J., Moreno, E., & Varas, S. (2020). A decomposition algorithm for computing income taxes with pass-through entities and its application to the Chilean case. Ann. Oper. Res., 286(1-2), 545–557.
toggle visibility
Rivera Letelier, O., Espinoza, D., Goycoolea, M., Moreno, E., & Munoz, G. (2020). Production scheduling for strategic open pit mine planning: A mixed integer programming approach. Oper. Res., 68(5), 1425–1444.
toggle visibility
Matus, O., Barrera, J., Moreno, E., & Rubino, G. (2019). On the Marshall-Olkin Copula Model for Network Reliability Under Dependent Failures. IEEE Trans. Reliab., 68(2), 451–461.
toggle visibility
Munoz, G., Espinoza, D., Goycoolea, M., Moreno, E., Queyranne, M., & Rivera Letelier, O. (2018). A study of the Bienstock-Zuckerberg algorithm: applications in mining and resource constrained project scheduling. Comput. Optim. Appl., 69(2), 501–534.
toggle visibility
Ljubic, I., & Moreno, E. (2018). Outer approximation and submodular cuts for maximum capture facility location problems with random utilities. Eur. J. Oper. Res., 266(1), 46–56.
toggle visibility
Moreno, E., Rezakhah, M., Newman, A., & Ferreira, F. (2017). Linear models for stockpiling in open-pit mine production scheduling problems. Eur. J. Oper. Res., 260(1), 212–221.
toggle visibility
Moreno, E., Beghelli, A., & Cugini, F. (2017). Traffic engineering in segment routing networks. Comput. Netw., 114, 23–31.
toggle visibility
Tarifeno-Gajardo, M., Beghelli, A., & Moreno, E. (2016). Availability-Driven Optimal Design of Shared Path Protection in WDM Networks. Networks, 68(3), 224–237.
toggle visibility
Pineda, C., Cortes, C. E., Jara-Moroni, P., & Moreno, E. (2016). Integrated traffic-transit stochastic equilibrium model with park-and-ride facilitiesd. Transp. Res. Pt. C-Emerg. Technol., 71, 86–107.
toggle visibility
Barrera, J., Homem-De-Mello, T., Moreno, E., Pagnoncelli, B. K., & Canessa, G. (2016). Chance-constrained problems and rare events: an importance sampling approach. Math. Program., 157(1), 153–189.
toggle visibility
Freire, A. S., Moreno, E., & Yushimito, W. F. (2016). A branch-and-bound algorithm for the maximum capture problem with random utilities. Eur. J. Oper. Res., 252(1), 204–212.
toggle visibility
Espinoza, D., Goycoolea, M., & Moreno, E. (2015). The precedence constrained knapsack problem: Separating maximally violated inequalities. Discret Appl. Math., 194, 65–80.
toggle visibility
Barrera, J., Cancela, H., & Moreno, E. (2015). Topological optimization of reliable networks under dependent failures. Oper. Res. Lett., 43(2), 132–136.
toggle visibility
Lagos, G., Espinoza, D., Moreno, E., & Vielma, J. P. (2015). Restricted risk measures and robust optimization. Eur. J. Oper. Res., 241(3), 771–782.
toggle visibility